Perverse sheaves on semiabelian varieties
Rendiconti del Seminario Matematico della Università di Padova, Volume 132  (2014), p. 83-102
The full text of recent articles is available to journal subscribers only. See the journal's website
@article{RSMUP_2014__132__83_0,
     author = {Kr\"amer, Thomas},
     title = {Perverse sheaves on semiabelian varieties},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {132},
     year = {2014},
     pages = {83-102},
     zbl = {06379718},
     mrnumber = {3276828},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__132__83_0}
}
Krämer, Thomas. Perverse sheaves on semiabelian varieties. Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014) , pp. 83-102. http://www.numdam.org/item/RSMUP_2014__132__83_0/

[1] M. Artin - A. Grothendieck - J.-L. Verdier, Théorie des topos et cohomologie étale des schémas (SGA 4), Lecture Notes in Math. 269, 270 and 305, Springer (1972). | Zbl 0234.00007

[2] A. Beilinson - J. Bernstein - P. Deligne, Faisceaux Pervers, Astérisque 100 (1982). | MR 751966 | Zbl 0536.14011

[3] M. Brion - T. Szamuely, Prime-to-p étale covers of algebraic groups and homogenous spaces, Bull. London Math. Soc. 45 (2013), 602–612. | MR 3065029 | Zbl 1272.14036

[4] P. Deligne - N. Katz, Groupes de monodromie en géométrie algébrique (SGA7), Lecture Notes in Math. 288 and 340, Springer (1972/73). | Zbl 0258.00005

[5] P. Deligne - J. S. Milne, Tannakian categories, in: Hodge Cycles, Motives, and Shimura varieties, Lecture Notes in Math. 900, Springer (1982), 101–228. | MR 654325 | Zbl 0477.14004

[6] O. Gabber - F. Loeser, Faisceaux pervers -adiques sur un tore, Duke Math. J. 83 (1996), 501–606. | MR 1390656 | Zbl 0896.14009

[7] P. Gabriel, Des catégories abeliennes, Bull. Soc. Math. France 90 (1962), 323–448. | Numdam | MR 232821 | Zbl 0201.35602

[8] A. Grothendieck, Revêtements étales et groupe fondamental (SGA 1), Lecture Notes in Math. 224, Springer (1971). | MR 354651

[9] A. Grothendieck - J. P. Murre, The tame fundamental group of a formal neighbourhood of a divisor with normal crossings on a scheme, Lecture Notes in Math. 208, Springer (1971). | MR 316453 | Zbl 0216.33001

[10] L. Illusie, Théorie de Brauer et caractéristique d'Euler-Poincaré, Astérisque 82/83 (1981), 161–172. | MR 629127 | Zbl 0496.14013

[11] L. Illusie, Autour du théorème de monodromie locale, Astérisque 223 (1994), 957.

[12] T. Krämer, Tannakian categories of perverse sheaves on abelian varieties, Dissertation, Universität Heidelberg (2013), www.ub.uni-heidelberg.de/archiv/15066. | Zbl 06199467

[13] T. Krämer - R. Weissauer, On the Tannaka group attached to the theta divisor of a generic principally polarized abelian variety, arXiv:1309.3754. | MR 3421638

[14] T. Krämer - R. Weissauer, Vanishing theorems for constructible sheaves on abelian varieties, to appear in J. Alg. Geom., see also arXiv:1111.4947. | MR 3344764

[15] G. Laumon, Comparaison de caractéristiques d’Euler-Poincaré en cohomologie -adique, C. Rend. Acad. Sci. Paris Sér. I Math. 292 (1981), 209–212. | MR 610321 | Zbl 0468.14005

[16] J. S. Milne, Étale cohomology, Princeton Math. Ser. 33, Princeton University Press (1980). | Zbl 0433.14012

[17] A. Neeman, Triangulated categories, Ann. of Math. Stud. 148, Princeton University Press (2001). | MR 1812507 | Zbl 0974.18008

[18] S. Rivano, Catégories Tannakiennes, Lecture Notes in Math. 265, Springer (1972). | Zbl 0241.14008

[19] A. Schmidt, Tame coverings of arithmetic schemes, Math. Ann. 322 (2002), 118. | MR 1883386 | Zbl 1113.14022

[20] C. Schnell, Holonomic D-modules on abelian varieties, to appear in Publ. Math. Inst. Hautes Études Sci., see also arXiv:1307.1937. | MR 3349829

[21] J.-P. Serre, Quelques propriétés des groupes algébriques commutatifs, Astrisque 69/70 (1979), 191–202.

[22] R. Weissauer, Brill-Noether sheaves, arXiv:math/0610923.